MAUDE Adverse Event Report: COOK INC DILATOR; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

COOK INC DILATOR; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number JCD13.0-38-20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the tip of the dilator was cracked when the package was opened.This product problem did not result in any reported patient impact.

Brand Name
DILATOR
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8167636
Report Number1820334-2018-03748
Device Sequence Number2640499
Product Code DRE
UDI-Device Identifier00827002014541
UDI-Public(01)00827002014541(17)190527(10)7002760
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2019
Device Catalogue NumberJCD13.0-38-20
Device Lot Number7002760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1